# SDR ASAA2013123112272

- Difficulty date: December 31, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 24,529 hours, 7,437 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1704
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 61,185 hours, 31,185 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON RECALL, EXTINGUISHES ON RESET.  ACFT GROUNDED.  REPLACED RT TCV. GROUND VERIFICATION SUCCESSFUL. REF AMM 21-51-10.
